# SDR AALA20010227

- Difficulty date: February 4, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T1003
- Part serial: AA08
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 45 - EN ROUTE JFK-SFO - DETECTED FAILURE OF BOTH RIGHT SIDE ENGINE FIRE LOOP WARNING SYSTEM.  AIR INTERUPTED, RETURNED JFK AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT SIDE ENGINE LP 2 DETECTOR.  PERFORMED LOOP RESISTANT CHECK.  ACCOMPLISHED FIRE WARNING TEST PER THE MM.  NO DEFECTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
